# SDR VNAA202504170064

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM IS CORRODED BETWEEN FS 1000 AND FS 1069. CORRECTIVE ACTION: REPAIRED AND REPLACED WITH NEW FLOOR BEAM LBL27 FS1000-1069 P/N MM670-35302-035 IAW SRM 53-00-41-201-001-A01  MM670-35302-035
